Alert archive / South Carolina / Wind Advisories in 2006

Wind Advisory 6, NWS Charleston, SC

November 15, 2006Berkeley County, Colleton County, Dorchester County, South Carolina

NWS Charleston, SC issued this wind advisory at Nov 15, 2006, 4:58 AM EST for Berkeley County, Colleton County, Dorchester County, South Carolina. It took effect at Nov 15, 2006, 10:46 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2006, 4:58 AM EST (09:58 UTC)
In effect from
Nov 15, 2006, 10:46 PM EST
Expired
Nov 16, 2006, 12:00 PM EST
In force
13 hr
Issued by
NWS Charleston, SC

Counties Berkeley County, SC, Colleton County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 79 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 10.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2006-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2006-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2172 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCHS 150958
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
458 AM EST WED NOV 15 2006

...STRONG WINDS POSSIBLE TONIGHT...

SCZ048>050-152300-
/O.NEW.KCHS.WI.Y.0006.061116T0500Z-061116T1700Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON
458 AM EST WED NOV 15 2006

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST
THURSDAY FOR MUCH OF COASTAL SOUTH CAROLINA. 

A STRONG COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT AND
PUSH OFFSHORE THURSDAY MORNING. STRONG SOUTHERLY WINDS AHEAD OF
THE FRONT COULD REACH 25 TO 35 MPH LATE TONIGHT AND THURSDAY
MORNING...WITH GUSTS AS HIGH AS 45 MPH. THE HIGHEST WINDS ARE
EXPECTED NEAR THE BEACHES GIVEN THEIR OPEN EXPOSURE TO THE SOUTH
AND EAST.

IN ADDITION...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL
ACCOMPANY THE COLD FRONT THURSDAY MORNING. EVEN STRONGER WINDS
WILL BE POSSIBLE WITH SOME OF THE STORMS. 

THIS IS A POTENTIALLY DANGEROUS SITUATION. STAY TUNED TO NOAA
WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEW SOURCE FOR THE
LATEST STATEMENTS FROM THE NATIONAL WEATHER SERVICE.

$$

SCZ045-152300-
/O.NEW.KCHS.LW.Y.0035.061116T0200Z-061116T2300Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
458 AM EST WED NOV 15 2006

...LAKE WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
EST THURSDAY FOR LAKE MOULTRIE...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM EST
THURSDAY. 

WINDS ON LAKE MOULTRIE ARE EXPECTED TO GRADUALLY INCREASE THIS
AFTERNOON THROUGH TONIGHT AHEAD OF AN APPROACHING COLD FRONT.
OVERNIGHT...SUSTAINED SOUTHERLY WINDS OF 15 TO 25 KNOTS ARE
EXPECTED...WITH OCCASIONAL GUSTS AS HIGH AS 30 KNOTS. THESE WINDS
SHOULD CONTINUE THROUGH MUCH OF THURSDAY BUT WINDS WILL SHIFT TO
THE SOUTHWEST OR WEST DURING THE DAY. VERY CHOPPY CONDITIONS WILL
DEVELOP OVERNIGHT...ESPECIALLY ON THE OPEN LAKE WATERS. 

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE. STAY TUNED TO
NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR
THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE
IN CHARLESTON.

$$

JRL
5 follow-up statements
000 
WWUS72 KCHS 152212
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
512 PM EST WED NOV 15 2006

...STRONG WINDS EXPECTED TONIGHT AND THURSDAY...

SCZ048>050-160500-
/O.CON.KCHS.WI.Y.0006.061116T0500Z-061116T1700Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON
512 PM EST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
EST THURSDAY...

A STRONG COLD FRONT WILL APPROACH THE AREA LATE TONIGHT AND PUSH
OFFSHORE THURSDAY MORNING. STRONG SOUTHEAST TO SOUTH WINDS AHEAD
OF THE FRONT WILL REACH 25 TO 35 MPH AFTER MIDNIGHT...THEN SHIFT
TO SOUTHWEST AFTER DAYBREAK THURSDAY. THE STRONGEST WINDS WILL
LIKELY BE ALONG THE COAST AND IN THE CHARLESTON METROPOLITAN AREA
TONIGHT AND THURSDAY.

GUSTS COULD REACH AS HIGH AS 40 MPH...WITH PERHAPS 45 MPH ON THE
TALLER BRIDGES IN THE CHARLESTON AND BEAUFORT AREAS.

IN ADDITION...A LINE OF STRONG TO SEVERE THUNDERSTORMS AND HEAVY
SHOWERS WILL MOVE ACROSS THE REGION IN ASSOCIATION WITH THE COLD
FRONT. AS A RESULT...EVEN STRONGER WINDS WILL BE POSSIBLE WITH 
SOME OF THE SHOWERS AND THUNDERSTORMS.

THIS IS A POTENTIALLY DANGEROUS SITUATION. AS A RESULT...MOTORISTS
THAT NEED TO BE ON THE ROADS TONIGHT AND THURSDAY SHOULD DRIVE
WITH EXTREME CARE. BE ALERT FOR SUDDEN WIND GUSTS...ESPECIALLY IN
EXPOSED LOCATIONS AND ON THE BRIDGES AND OVERPASSES.

AT YOUR HOME YOU SHOULD SECURE OR PUT INSIDE ANY SMALL...LOOSE AND
LIGHTWEIGHT OBJECTS THAT MAY BE BLOWN AROUND BY THE WIND.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEW SOURCE FOR THE LATEST STATEMENTS FROM YOUR NATIONAL WEATHER
SERVICE.

$$

SCZ045-160500-
/O.CON.KCHS.LW.Y.0035.061116T0200Z-061116T2300Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
512 PM EST WED NOV 15 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
6 PM EST THURSDAY FOR LAKE MOULTRIE...

SOUTHEAST AND SOUTH WINDS WILL CONTINUE TO INCREASE UP TO 25
KNOTS WITH HIGHER GUSTS ON LAKE MOULTRIE TONIGHT AHEAD OF AN
APPROACHING COLD FRONT. WINDS WILL THEN SHIFT TO SOUTHWEST AT 20
TO 30 KNOTS ON THURSDAY...BEFORE DECREASING TO 15 TO 20 KNOTS
THURSDAY NIGHT. AS A RESULT OF THESE CONDITIONS...A LAKE WIND
ADVISORY REMAINS IN EFFECT.

VERY CHOPPY CONDITIONS WILL DEVELOP OVERNIGHT AND CONTINUE INTO
THURSDAY...ESPECIALLY ON THE OPEN LAKE WATERS. 

DUE TO THE STRONG WINDS AND VERY CHOPPY WATERS...MARINERS SHOULD
USE EXTREME CAUTION ON LAKE MOULTRIE TONIGHT AND THURSDAY.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM YOUR NATIONAL
WEATHER SERVICE IN CHARLESTON.

$$

33
000 
WWUS72 KCHS 160346
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1046 PM EST WED NOV 15 2006

...STRONG WINDS EXPECTED TONIGHT AND THURSDAY...

SCZ045-161115-
/O.EXB.KCHS.WI.Y.0006.061116T0346Z-061116T1700Z/
/O.EXT.KCHS.LW.Y.0035.061116T1700Z-061116T2300Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
1046 PM EST WED NOV 15 2006

...WIND ADVISORY IN EFFECT UNTIL 12 PM EST THURSDAY...
...LAKE WIND ADVISORY NOW IN EFFECT FROM 12 PM TO 6 PM EST
THURSDAY FOR LAKE MOULTRIE...

SOUTHEAST AND SOUTH WINDS WILL REACH 25 TO 30 KNOTS WITH GUSTS TO
40 KNOTS ON LAKE MOULTRIE TONIGHT AHEAD OF AN APPROACHING COLD
FRONT. WINDS WILL THEN SHIFT TO SOUTHWEST AT 20 TO 30 KNOTS ON
THURSDAY...BEFORE DECREASING TO 15 TO 20 KNOTS THURSDAY NIGHT. AS
A RESULT OF THESE CONDITIONS...A WIND ADVISORY IS NOW IN EFFECT
UNTIL 12 PM THURSDAY...WITH A LAKE WIND ADVISORY IN EFFECT FROM 12
PM TO 6 PM THURSDAY.

VERY CHOPPY TO ROUGH CONDITIONS WILL CONTINUE OVERNIGHT AND INTO
THURSDAY...ESPECIALLY ON THE OPEN LAKE WATERS.

DUE TO THE STRONG WINDS AND VERY CHOPPY TO ROUGH WATERS...YOU SHOULD
USE EXTREME CAUTION IF YOU MUST BE ON LAKE MOULTRIE TONIGHT AND
THURSDAY.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM YOUR NATIONAL
WEATHER SERVICE IN CHARLESTON.

$$

GAZ116>119-139-SCZ043-044-047-051-161115-
/O.EXB.KCHS.WI.Y.0006.061116T0346Z-061116T1700Z/
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-
COASTAL LIBERTY-INLAND COLLETON-DORCHESTER-INLAND JASPER-
COASTAL JASPER-
INCLUDING THE CITIES OF...PEMBROKE...FORT MCALLISTER...SAVANNAH...
TYBEE ISLAND...HALFMOON LANDING...WALTERBORO...ST. GEORGE...
SUMMERVILLE...RIDGELAND...JASPER
1046 PM EST WED NOV 15 2006

...WIND ADVISORY IN EFFECT UNTIL 12 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM EST THURSDAY. 

A STRONG COLD FRONT WILL APPROACH THE AREA LATE TONIGHT AND PUSH
OFFSHORE THURSDAY MORNING. STRONG SOUTHERLY WINDS AHEAD OF THE
FRONT WILL REACH 25 TO 35 MPH TONIGHT...THEN SHIFT TO SOUTHWEST
AFTER DAYBREAK THURSDAY. THE STRONGEST WINDS WILL BE ALONG THE
COAST AND IN THE SAVANNAH METROPOLITAN AREA TONIGHT AND THURSDAY.

GUSTS COULD REACH AS HIGH AS 40 MPH ON THE TALLER BRIDGES IN THE
SAVANNAH AREA.

IN ADDITION...A LINE OF STRONG TO SEVERE THUNDERSTORMS AND HEAVY
SHOWERS WILL MOVE ACROSS THE REGION IN ASSOCIATION WITH THE COLD
FRONT. AS A RESULT...EVEN STRONGER WINDS WILL BE POSSIBLE WITH
SOME OF THE SHOWERS AND THUNDERSTORMS.

THIS IS A POTENTIALLY DANGEROUS SITUATION. AS A RESULT...
MOTORISTS THAT NEED TO BE ON THE ROADS TONIGHT AND THURSDAY
SHOULD DRIVE WITH EXTREME CARE. BE ALERT FOR SUDDEN WIND GUSTS...
ESPECIALLY IN EXPOSED LOCATIONS AND ON THE BRIDGES AND
OVERPASSES.

AT YOUR HOME YOU SHOULD SECURE OR PUT INSIDE ANY SMALL...LOOSE
AND LIGHTWEIGHT OBJECTS THAT MAY BE BLOWN AROUND BY THE WIND.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEW SOURCE FOR THE LATEST STATEMENTS FROM YOUR NATIONAL WEATHER
SERVICE.

$$

SCZ048>050-161115-
/O.EXT.KCHS.WI.Y.0006.061116T0346Z-061116T1700Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON
1046 PM EST WED NOV 15 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 12 PM EST THURSDAY...

A STRONG COLD FRONT WILL APPROACH THE AREA LATE TONIGHT AND PUSH
OFFSHORE THURSDAY MORNING. STRONG SOUTHERLY WINDS AHEAD OF THE
FRONT WILL REACH UP TO 35 MPH TONIGHT...THEN SHIFT TO SOUTHWEST
AFTER DAYBREAK THURSDAY. THE STRONGEST WINDS WILL BE ALONG THE
COAST AND IN THE CHARLESTON METROPOLITAN AREA TONIGHT AND
THURSDAY.

GUSTS COULD REACH AS HIGH AS 40 OR 45 MPH ON THE TALLER BRIDGES
IN THE CHARLESTON AND BEAUFORT AREAS.

IN ADDITION...A LINE OF STRONG TO SEVERE THUNDERSTORMS AND HEAVY
SHOWERS WILL MOVE ACROSS THE REGION IN ASSOCIATION WITH THE COLD
FRONT. AS A RESULT...EVEN STRONGER WINDS WILL BE POSSIBLE WITH
SOME OF THE SHOWERS AND THUNDERSTORMS.

THIS IS A POTENTIALLY DANGEROUS SITUATION. AS A RESULT...
MOTORISTS THAT NEED TO BE ON THE ROADS TONIGHT AND THURSDAY
SHOULD DRIVE WITH EXTREME CARE. BE ALERT FOR SUDDEN WIND GUSTS...
ESPECIALLY IN EXPOSED LOCATIONS AND ON THE BRIDGES AND
OVERPASSES.

AT YOUR HOME YOU SHOULD SECURE OR PUT INSIDE ANY SMALL...LOOSE
AND LIGHTWEIGHT OBJECTS THAT MAY BE BLOWN AROUND BY THE WIND.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEW SOURCE FOR THE LATEST STATEMENTS FROM YOUR NATIONAL WEATHER
SERVICE.

$$

33
000 
WWUS72 KCHS 161028
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
528 AM EST THU NOV 16 2006

...STRONG WINDS EXPECTED TONIGHT AND THURSDAY...

SCZ045-161700-
/O.CAN.KCHS.WI.Y.0006.000000T0000Z-061116T1700Z/
/O.EXT.KCHS.LW.Y.0035.061116T1028Z-061116T2100Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
528 AM EST THU NOV 16 2006

...WIND ADVISORY IS CANCELLED...
...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON FOR LAKE MOULTRIE...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WIND
ADVISORY. THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST
THIS AFTERNOON. 

SUSTAINED WIND SPEEDS ACROSS THE AREA ARE EXPECTED TO REMAIN
WITHIN THE 10 TO 20 MPH RANGE WITH GUSTS UP TO 30 MPH.
THEREFORE...THE WIND ADVISORY FOR BERKELEY COUNTY HAS BEEN
CANCELLED.

SOUTHWEST WINDS WILL REACH 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS
ON LAKE MOULTRIE THIS MORNING...BEFORE DECREASING TO 15 TO 25
KNOTS THIS AFTERNOON. VERY CHOPPY TO ROUGH CONDITIONS WILL
CONTINUE THIS MORNING...ESPECIALLY ON THE OPEN LAKE WATERS.

DUE TO THE STRONG WINDS AND VERY CHOPPY TO ROUGH WATERS...YOU
SHOULD USE EXTREME CAUTION IF YOU MUST BE ON LAKE MOULTRIE
TODAY.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM YOUR NATIONAL
WEATHER SERVICE IN CHARLESTON.

$$

GAZ116>118-139-SCZ043-044-047-161130-
/O.CAN.KCHS.WI.Y.0006.000000T0000Z-061116T1700Z/
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL LIBERTY-
INLAND COLLETON-DORCHESTER-INLAND JASPER-
INCLUDING THE CITIES OF...PEMBROKE...FORT MCALLISTER...SAVANNAH...
HALFMOON LANDING...WALTERBORO...ST. GEORGE...SUMMERVILLE...
RIDGELAND
528 AM EST THU NOV 16 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WIND
ADVISORY FOR PORTIONS OF SOUTHEAST GEORGIA. 

SUSTAINED WIND SPEEDS ACROSS THE AREA ARE EXPECTED TO REMAIN
WITHIN THE 10 TO 20 MPH RANGE WITH GUSTS UP TO 30 MPH. SCATTERED
SHOWERS MOVING THROUGH THE AREA THIS MORNING MAY BRIEFLY BRING
HIGHER WINDS ALOFT DOWN TO THE SURFACE...BUT NOT FOR A PROLONGED
DURATION THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

$$

GAZ119-SCZ048>051-161700-
/O.CON.KCHS.WI.Y.0006.000000T0000Z-061116T1700Z/
COASTAL CHATHAM-BEAUFORT-COASTAL COLLETON-CHARLESTON-
COASTAL JASPER-
INCLUDING THE CITIES OF...TYBEE ISLAND...BEAUFORT...HILTON HEAD...
EDISTO BEACH...CHARLESTON...JASPER
528 AM EST THU NOV 16 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A STRONG COLD FRONT WILL PUSH OFFSHORE THIS MORNING. STRONG
SOUTHWEST WINDS AHEAD OF THE FRONT WILL REACH 25 TO 35 MPH WITH
GUSTS UP TO 45 MPH THIS MORNING...THEN DECREASE TO 10 TO 20 MPH
THIS AFTERNOON. THE STRONGEST WINDS WILL BE ALONG THE COAST AND
IN THE SAVANNAH METROPOLITAN AREA THROUGH NOON TODAY.

THIS IS A POTENTIALLY DANGEROUS SITUATION. AS A RESULT...
MOTORISTS SHOULD DRIVE WITH EXTREME CARE. BE ALERT FOR SUDDEN
WIND GUSTS...ESPECIALLY IN EXPOSED LOCATIONS AND ON THE BRIDGES
AND OVERPASSES.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEW SOURCE FOR THE LATEST STATEMENTS FROM YOUR NATIONAL WEATHER
SERVICE.

$$
000 
WWUS72 KCHS 161106
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
606 AM EST THU NOV 16 2006

...STRONG WINDS EXPECTED TONIGHT AND THURSDAY...

GAZ119-SCZ048>051-161700-
/O.CON.KCHS.WI.Y.0006.000000T0000Z-061116T1700Z/
COASTAL CHATHAM-BEAUFORT-COASTAL COLLETON-CHARLESTON-
COASTAL JASPER-
INCLUDING THE CITIES OF...TYBEE ISLAND...BEAUFORT...HILTON HEAD...
EDISTO BEACH...CHARLESTON...JASPER
606 AM EST THU NOV 16 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A STRONG COLD FRONT WILL PUSH OFFSHORE THIS MORNING. STRONG
SOUTHWEST WINDS AHEAD OF THE FRONT WILL REACH 25 TO 35 MPH WITH
GUSTS UP TO 45 MPH THIS MORNING...THEN DECREASE TO 10 TO 20 MPH
THIS AFTERNOON. THE STRONGEST WINDS WILL BE ALONG THE COAST AND
IN THE SAVANNAH METROPOLITAN AREA THROUGH NOON TODAY.

THIS IS A POTENTIALLY DANGEROUS SITUATION. AS A RESULT...
MOTORISTS SHOULD DRIVE WITH EXTREME CARE. BE ALERT FOR SUDDEN
WIND GUSTS...ESPECIALLY IN EXPOSED LOCATIONS AND ON THE BRIDGES
AND OVERPASSES.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEW SOURCE FOR THE LATEST STATEMENTS FROM YOUR NATIONAL WEATHER
SERVICE.

$$

SCZ045-161700-
/O.CON.KCHS.LW.Y.0035.000000T0000Z-061116T2100Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
606 AM EST THU NOV 16 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON FOR LAKE MOULTRIE...

SOUTHWEST WINDS WILL REACH 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS
ON LAKE MOULTRIE THIS MORNING...BEFORE DECREASING TO 15 TO
25 KNOTS THIS AFTERNOON. VERY CHOPPY TO ROUGH CONDITIONS WILL
CONTINUE THIS MORNING...ESPECIALLY ON THE OPEN LAKE WATERS.

DUE TO THE STRONG WINDS AND VERY CHOPPY TO ROUGH WATERS...BOATERS
SHOULD USE EXTREME CAUTION IF VENTURING ON LAKE MOULTRIE TODAY.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM YOUR NATIONAL
WEATHER SERVICE IN CHARLESTON.

$$

JPC
000 
WWUS72 KCHS 161658
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1158 AM EST THU NOV 16 2006

GAZ119-SCZ048>051-161800-
/O.EXP.KCHS.WI.Y.0006.000000T0000Z-061116T1700Z/
COASTAL CHATHAM-BEAUFORT-COASTAL COLLETON-CHARLESTON-
COASTAL JASPER-
INCLUDING THE CITIES OF...TYBEE ISLAND...BEAUFORT...HILTON HEAD...
EDISTO BEACH...CHARLESTON...JASPER
1158 AM EST THU NOV 16 2006

...WIND ADVISORY WILL EXPIRE AT NOON EST TODAY...

WINDS ARE EXPECTED TO BE SOUTHWEST 15 TO 25 MPH THIS AFTERNOON
WHICH IS BELOW WIND ADVISORY CRITERIA. 

$$

SCZ045-162100-
/O.CON.KCHS.LW.Y.0035.000000T0000Z-061116T2100Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
1158 AM EST THU NOV 16 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

DUE TO THE STRONG WINDS AND VERY CHOPPY TO ROUGH WATERS...BOATERS
SHOULD USE EXTREME CAUTION IF VENTURING ON LAKE MOULTRIE THIS AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM YOUR NATIONAL
WEATHER SERVICE IN CHARLESTON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Nov 15, 4:30 AM EST, 28 minutes earlier.

Area forecast discussion, Nov 15, 4:30 AM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
430 AM EST WED NOV 15 2006

.SHORT TERM /TODAY THROUGH THURSDAY/...EVERYTHING SEEMS TO BE COMING
TOGETHER FOR A SIGNIFICANT WEATHER EVENT THIS EVENING THROUGH MUCH
OF THURSDAY. THE CRUX OF THIS EVENT IS AN ANOMALOUSLY STRONG UPPER
LOW PRESSURE SYSTEM THAT WILL RAPIDLY DEVELOP ACROSS THE LOWER
MISSISSIPPI VALLEY TODAY AND MOVE INTO THE OHIO VALLEY THROUGH
THURSDAY. THE WIND FIELDS ASSOCIATED WITH THE SYSTEM ARE NOTHING
SHORT OF EXTRAORDINARY. LITTLE IN THE WAY OF SYNOPTIC-SCALE FEATURES
HAS CHANGED BETWEEN TONIGHT AND LAST NIGHT/S MODEL RUNS. HOWEVER THE
DEVIL IS IN THE DETAILS.

FOR TODAY...THE PRIMARY CHALLENGE IS HIGH TEMPERATURES. SFC LOW
PRESSURE AREA CURRENTLY NEAR THE ARKLATX REGION WILL MOVE NORTHEAST
TODAY...WITH ITS ASSOCIATED WARM FRONT PUSHING N THROUGH THE CWFA
DURING THE AFTERNOON. CURRENT FCST HAS OUR SOUTHEAST GA COUNTIES
BREAKING OUT OF THE LOW AND MID CLOUDINESS FOR SEVERAL HOURS DURING
THE AFTERNOON UNDER STRONG WAA. THERE SHOULD BE NOTHING HOLDING BACK
TEMPS FROM REACHING TO AROUND OR SLIGHTLY ABOVE 80 IN THOSE AREAS.
ELSEWHERE THE CLOUDINESS SHOULD KEEP HIGHS IN THE UPPER 70S. HAVE
BUMPED UP HIGH TEMPS A FEW DEGREES...MAINLY IN SOUTHEAST GA WHERE WE
EXPECT THE STRONGEST INSOLATION.

LLVL FLOW SHOULD BEGIN TO BACK LATE THIS AFTERNOON INTO THE EVENING
AS THE OCCLUDED LOW PRES SYSTEM TO OUR W MOVES NORTHEAST AND THE
UPPER LOW INCHES CLOSER. STRONG THETA-E ADVECTION WILL COMMENCE BY
21Z...ESPECIALLY ACROSS SOUTHEAST SOUTH CAROLINA. SEA FOG IS A
POSSIBILITY LATE THIS AFTERNOON INTO THE EARLY EVENING AS SOUTHEAST
FLOW ADVECTS UPPER 60S DEWPTS ACROSS THE LOW-MID 60S SHELF WATERS.
THE LOW RESIDENCE TIME OF THE AIRMASS OVER THE COOLER WATERS SHOULD
TEND TO LIMIT THE POTENTIAL FOR DENSE SEA FOG FORMATION...BUT PATCHY
3 NM VSBY FOG IS POSSIBLE. HAVE INCLUDED A FEW HRS OF FOG ALONG THE
COASTAL AREAS LATE THIS AFTERNOON INTO EARLY EVENING.

SHORT-RANGE MODELS HAVE BEEN VERY PERSISTENT IN KEEPING THE PRECIP W
OF THE CWFA UNTIL EARLY THU MORNING. THIS TREND IS EVEN MORE
PRONOUNCED IN THE NEW 06Z WRF RUN. BESIDES THE MAIN FRONTAL PRECIP
BAND...THE ONLY OTHER CHANCE OF SEEING PRECIP WILL BE IN SHRA
ACTIVITY THAT DEVELOPS ACROSS THE WATERS AND DRIFTS INLAND. HAVE
COVERED FOR THIS WITH CHC POPS FROM 00-06Z THU. THE MAIN FRONTAL
BAND SHOULD MOVE INTO THE WRN ZONES AFTER 06Z AND TRAVERSE THE AREA
THROUGH 18Z. HAVE RAMPED UP POPS TO CATEGORICAL LATE TONIGHT ALL
AREAS...THEN SLOWLY TAPERING OFF FROM W-E THROUGH EARLY THU
AFTERNOON.

SEVERE THUNDERSTORMS ARE A SIGNIFICANT CONCERN FOR THE OVERNIGHT
PERIOD. WRF AND GFS CONTINUE TO PROG 50-55 KT WINDS AT 925 MB OVER
MUCH OF THE AREA LATE TONIGHT. HODOGRAPHS ON MODEL SOUNDINGS SHOW A
CLASSIC FISH HOOK...WITH 0-1 KM HELICITY VALUES IN EXCESS OF 250
M2/S2. THE BIG QUESTION IS INSTABILITY. BOTH THE GFS AND NAM HAVE
CONTINUED TO HINT AT SOME SB INSTABILITY DEVELOPING OVERNIGHT DUE TO
SUCH STRONG LLVL WAA AND A THETA-E RIDGE ACROSS SOUTHEAST SC. THE
TREND WITH THE LAST FEW DAY/S OF MODEL RUNS HAS BEEN
INCREASING...ESPECIALLY FROM THE NAM. IT PEGS AT LEAST 1000 J/KG
ACROSS MUCH OF THE AREA OVERNIGHT...HOWEVER THE GFS IS MUCH MORE
CONSERVATIVE WITH LESS THAN 400 J/KG MAINLY OVER SC. MEAN LAYER
SHEAR VALUES SUPPORT THE ORGANIZATION OF CONVECTION INTO LINEAR
SEGMENTS OR BOW STRUCTURES IF INSTABILITY VALUES ARE DECENT. DUE TO
SUCH STRONG LLVL WINDS...IT WILL NOT TAKE A VERY DEEP CONVECTIVE
CELL TO DUCT THESE WINDS TO THE SFC IN DAMAGING WIND GUSTS. EVEN
RAIN SHOWERS WILL BE ABLE TO EASILY BRING THIS WIND DOWN. THE ENTIRE
AREA IS INCLUDED IN THE SPC DAY 1 SLIGHT RISK AREA...AND COASTAL SC
IS INCLUDED IN DAY 2. PLAN TO HIGHLIGHT THE SEVERE WEATHER POTENTIAL
IN A SEVERE WEATHER OUTLOOK AS WELL AS THE HWO. HAVE ADDED POSSIBLY
SEVERE WORDING TO THE WX GRIDS WITH DAMAGING WINDS THE MAIN THREAT.
ISOLATED TORNADOES ARE NOT OUT OF THE QUESTION.

SUSTAINED WINDS NEAR THE COAST OF SC ARE EXPECTED TO REACH 25-35 MPH
WITH EVEN HIGHER GUSTS LATER TONIGHT THROUGH THURSDAY MORNING. DUE
TO THIS...A WIND ADVISORY WILL BE PLACED INTO EFFECT FOR
CHARLESTON...BEAUFORT AND COASTAL COLLETON COUNTIES. LATER SHIFTS
MAY NEED TO EXPAND THE WIND ADVISORY FARTHER INLAND OR SOUTH IF THE
MODELS SHOW WINDS ANY STRONGER THAN CURRENTLY ADVERTISED.

TEMPS OVERNIGHT WILL EITHER REMAIN NEARLY STEADY AROUND 70 OR RISE A
BIT...AT LEAST IN THE EVENING. AFTER THE FRONT PASSES THROUGH ON
THU...TEMPS SHOULD FALL THROUGH THE AFTERNOON AS CAA INITIATES.
ALTHOUGH MUCH OF THE MID AND HIGH CLOUDINESS SHOULD CLEAR OUT DURING
THE DAY THU...RESIDUAL LLVL MOISTURE AND UPPER HEIGHT FALLS SHOULD
KEEP SOME LOW CLOUDINESS AROUND THROUGH THE DAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...NO CHANGES WERE MADE
TO THE LONGER TERM PERIODS.

&&

.AVIATION...VISIBILITIES COULD POSSIBLY DROP TO MVFR LEVELS AT BOTH
TERMINALS FOR A BRIEF PERIOD THROUGH AROUND SUNRISE...HOWEVER THE
BROKEN TO OVERCAST CIRRUS IN PLACE SHOULD GENERALLY KEEP VFR
CONDITIONS PREVAILING. SOUTHEAST WINDS WILL INCREASE SIGNIFICANTLY
THIS AFTERNOON THROUGH THIS EVENING AS A WARM FRONT LIFTS NORTH
ACROSS THE AREA AND A COLD FRONT APPROACHES FROM THE WEST. SUSTAINED
WIND SPEEDS COULD EASILY REACH 15-20 KT WITH THE POTENTIAL FOR GUSTS
IN EXCESS OF 30 KT BY THIS EVENING. WINDS ALOFT WILL BE EVEN
STRONGER...WITH 45+ KT WINDS FORECAST AT 2000 FT THIS EVENING.
DESPITE THESE WIND PROFILES ALOFT...HAVE REMOVED LOW LEVEL WIND
SHEAR FROM THE TAF/S SINCE SURFACE WINDS SHOULD BE TOO STRONG FOR
CRITERIA TO BE MET. SHOWERS AND THUNDERSTORMS MAY AFFECT THE
TERMINALS AS EARLY AS THIS EVENING...BUT THE BULK OF THE ACTIVITY
SHOULD HOLD OFF UNTIL AFTER 06Z.

&&

.MARINE...CONDITIONS WILL QUICKLY DETERIORATE ACROSS THE COASTAL
WATERS TODAY AS A WARM FRONT LIFTS TO THE NORTH. A VERY STRONG LOW
LEVEL JET WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT...WITH
MODELS INDICATING 50+ KT WINDS WITHIN 2000 FT OF THE OCEAN SURFACE
BY TONIGHT. ALTHOUGH THE MIXING PROFILE IS TYPICALLY NOT FAVORABLE
FOR HIGH WINDS OVER THE COASTAL WATERS GIVEN WARM AIR ADVECTION OVER
RELATIVELY COOLER OCEAN WATERS...THE WINDS ALOFT ARE SO STRONG THAT
EVEN WEAK SHOWERS WILL BE MORE THAN ENOUGH TO MIX A GOOD DEAL OF THE
WINDS DOWN TO THE SURFACE.

THE ORIENTATION OF THE LOW LEVEL JET IS SUCH THAT THE STRONGEST
WINDS WILL OCCUR OVER THE SC COASTAL WATERS AND THE OUTER GA WATERS
AND HAVE ISSUED A GALE WARNING FOR THESE LOCATIONS BEGINNING
TONIGHT...PRECEDED BY A SMALL CRAFT ADVISORY THIS AFTERNOON. FOR THE
GA COASTAL WATERS AND CHARLESTON HARBOR...WILL CONTINUE WITH A SMALL
CRAFT ADVISORY FROM THIS AFTERNOON THROUGH MUCH OF THURSDAY.

THE STRONG ONSHORE WINDS AND RESULTING FAVORABLE FETCH WILL ALLOW
SEAS TO BUILD SIGNIFICANTLY AND QUICKLY THIS AFTERNOON...REACHING AS
HIGH AS 9-11 FT IN THE SC COASTAL WATERS...7-9 FT IN THE GA COASTAL
WATERS AND 9-12 FT IN THE OUTER GA WATERS BY LATE TONIGHT. THESE
NUMBERS MAY EVEN BE A BIT CONSERVATIVE BASED ON THE LATEST GFS BASED
WAVEWATCH III GUIDANCE AND THE WRF BASED REEFCAST GUIDANCE.

THE COLD FRONT WILL MOVE OFF THE COAST THURSDAY...WITH THE
DEVELOPING OFFSHORE FLOW ALLOWING WINDS/SEAS TO DIMINISH.
HOWEVER...COLD AIR ADVECTION IN THE WAKE OF THE FRONT MAY PREVENT
WINDS FROM DROPPING SIGNIFICANTLY UNTIL AROUND FRIDAY. HIGH PRESSURE
BUILDING IN FOR THE WEEKEND WILL RESULT IN MUCH BETTER BOATING
CONDITIONS WITH THE CONTINUATION OF THE OFFSHORE FLOW.

&&

.LAKE WINDS...A LAKE WIND ADVISORY WILL BE ISSUED FOR LAKE MOULTRIE
BEGINNING THIS EVENING AND CONTINUING THROUGH THURSDAY. A VERY
STRONG LOW LEVEL JET WILL DEVELOP OVER THE AREA TONIGHT AND PERSIST
THROUGH MUCH OF THURSDAY. ALTHOUGH TYPICALLY IT WOULD BE DIFFICULT
FOR WINDS ALOFT TO MIX TO THE LAKE SURFACE GIVEN THE RELATIVELY
STABLE CONDITIONS OF WARM AIR MOVING OVER THE COOL LAKE...THE WINDS
ARE SO STRONG ALOFT THAT EVEN SOME MIXING DOWN WILL ALLOW CRITERIA
TO BE REACHED.

&&

.HIGH SURF/EROSION...THE STRONG ONSHORE GALES WILL PERSIST LONG
ENOUGH TONIGHT FOR SEAS TO BUILD TO OVER 8 FT IN THE SC COASTAL
WATERS...WITH LARGE BREAKERS EXPECTED IN THE SURF ZONE. ALSO...THERE
IS A POTENTIAL FOR THE BATTERING WAVES TO PRODUCE SIGNIFICANT BEACH
EROSION...ESPECIALLY AROUND THE TIME OF HIGH TIDE THURSDAY MORNING.
GIVEN THESE EXPECTED CONDITIONS...A HIGH SURF ADVISORY WILL BE
ISSUED FOR THE SC COAST BEGINNING AT MIDNIGHT TONIGHT AND LASTING
THROUGH THURSDAY MORNING. AFTER THAT TIME...THE WINDS WILL BECOME
MOVE PARALLEL TO THE COAST IF NOT OFFSHORE AS THE COLD FRONT MOVES
OFF THE COAST.

&&

.HYDROLOGY...WIDESPREAD EXCESSIVE RAINFALL IS NOT EXPECTED WITH THIS
EVENT. HOWEVER...THE TIMING OF THE HEAVIEST RAIN IS EXPECTED TO
ALIGN VERY WELL WITH THE PREDICTED TIDE OF 5.3 FT MLLW IN DOWNTOWN
CHARLESTON THU MORNING. THIS MAY LEAD TO SHORT-TERM DRAINAGE
PROBLEMS IN SOME COASTAL SC LOCATIONS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...HIGH SURF ADVISORY FOR SCZ048>050 FROM MIDNIGHT THURSDAY TO
     NOON THURSDAY.
  ...WIND ADVISORY FOR SCZ048>050 FROM MIDNIGHT THURSDAY TO NOON
     THURSDAY.
  ...LAKE WIND ADVISORY FOR SCZ045 FROM 9 PM WEDNESDAY TO 6 PM
     THURSDAY.
MARINE...SMALL CRAFT ADVISORY FOR AMZ350-352-374 THIS AFTERNOON
         THROUGH THIS EVENING.
      ...SMALL CRAFT ADVISORY FOR AMZ330-354 THIS AFTERNOON THROUGH
         THURSDAY AFTERNOON.
      ...GALE WARNING FOR AMZ350-352-374 LATE TONIGHT THROUGH
         THURSDAY MORNING.

&&

JRL/JAQ
Hazardous weather outlook, Nov 14, 7:32 PM EST, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
732 PM EST TUE NOV 14 2006

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-151200-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL
JASPER-
732 PM EST TUE NOV 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
.SEVERE THUNDERSTORMS...AS A STRONG COLD FRONT MOVES THROUGH THE
AREA LATE WED NIGHT...A BAND OF SHOWERS AND THUNDERSTORMS IS
EXPECTED TO DEVELOP. DUE TO VERY STRONG WIND FIELDS IN THE
ATMOSPHERE...SOME OF THE STORMS COULD PRODUCE DAMAGING STRAIGHT LINE
WINDS. CONDITIONS MAY ALSO SUPPORT THE DEVELOPMENT OF ISOLATED
TORNADOES...ESPECIALLY OVER SOUTHEAST SOUTH CAROLINA. FOR FURTHER
INFORMATION...REFER TO THE DAY 2 CONVECTIVE OUTLOOK FROM THE STORM
PREDICTION CENTER.

.LAKE WINDS...AS A STRONG COLD FRONT MOVES INTO AND ACROSS THE AREA
WEDNESDAY NIGHT AND THURSDAY...WINDS OVER LAKE MOULTRIE ARE FORECAST
TO INCREASE TO AS HIGH AS 25 KNOTS...BUT WITH HIGHER GUSTS. THIS
WILL LIKELY RESULT IN THE ISSUANCE OF A LAKE WIND ADVISORY ON
WEDNESDAY. PLEASE REFER TO THE RECREATIONAL FORECAST FOR DETAILS.

.STRONG WINDS...INCREASING WINDS WEDNESDAY NIGHT INTO THURSDAY COULD
BE STRONG ENOUGH TO RESULT IN A WIND ADVISORY FOR PARTS OF THE
AREA...ESPECIALLY OVER THE COASTAL COUNTIES AS WELL AS BERKELEY AND
DORCHESTER COUNTIES. PLEASE REFER TO THE ZONE FORECAST FOR THE
LATEST WIND FORECAST.

.HIGH SURF/EROSION...RAPIDLY INCREASING WINDS AND SEAS ASSOCIATED
WITH AN APPROACHING COLD FRONT MAY LEAD TO A PERIOD OF HIGH SURF
ADVISORIES LATE WED NIGHT AND EARLY THU BEFORE WINDS TURN OFFSHORE
LATER THU. BEACH EROSION MAY ALSO BE POSSIBLE...ESPECIALLY ALONG THE
CHARLESTON COUNTY COASTLINE WHERE WINDS AND WAVES WILL BE MORE
PERPENDICULAR TO THE COAST. PLEASE REFER TO THE COASTAL WATERS
FORECAST AND POSSIBLE FUTURE COASTAL HAZARD MESSAGES FOR ADDITIONAL
INFORMATION.

.MARINE WINDS...INCREASING WINDS AHEAD OF AND BEHIND A COLD FRONT
LATE WED NIGHT MAY RESULT IN GALE FORCE WINDS ACROSS THE OUTER GA
WATERS. GALE WARNINGS MAY EVENTUALLY BE NEEDED IF NEW DATA SUGGESTS
SUSTAINED WINDS WILL BE A BIT STRONGER THAN CURRENTLY FORECAST.
PLEASE REFER TO THE COASTAL WATERS FORECAST FOR THE LATEST FORECAST.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATED WILL NOT BE REQUIRED TONIGHT.

33

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 5:32 AM ESTMarine Weather StatementCHS30 hr
Nov 15, 4:58 AM ESTLake Wind AdvisoryCHSBerkeley47 hr
Nov 15, 5:08 AM ESTHigh Surf AdvisoryCHS31 hr

Nearby

Wind Advisories in South Carolina, 2006Wind Advisories in Georgia, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.